started z-pack and Cheratussin AC wednesday, the coughing pains are gone, I just went to pee and passed a blood clot and blood on the toilet paper, should I see a doctor?
Cheratussin AC - can this cough syrup cause bleeding?
- 18 Feb 2013 by juliekeylargo
- 18 Feb 2013
- cheratussin ac, bleeding disorder, cough, blood clot
Added 19 Feb 2013:
I am post menaposal and starting peeing blood clots, it happened 3 times yesterday. I went to the ER last night, they think from my sever coughing and ab pains, it could of caused my fibrose on my uterus to bleed. I have not bleed since. Will that heal on its own? or could it heal on its own? I don't want to see a obgyn if I don't have to. Can it be serious?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Oct 2009 • 1 answer
Posted 2 Nov 2009 • 1 answer
Posted 1 Jan 2015 • 2 answers
Posted 25 Feb 2016 • 0 answers
My 3 years is almost up. Here lately I've been bleeding a lot, and having horrible cramps. I woke up
Posted 22 May 2016 • 0 answers